# SDR R61A2019102601152

- Difficulty date: October 16, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Cracked
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY MAINTENANCE CHECK*** AFT WET AREA, FR86 LBL31 & FR85 LBL 31 FLOOR SUPPORT BRACKET CRACKED. REMOVED AND REPLACED FLOOR SUPPORT BRACKET IAW SRM 51-41-01. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
